Tylenol Children's Fever From Colds or Flu

by Tylenol
$8.99

Children’s TYLENOL® Acetaminophen Suspension Liquid provides fast and effective relief of fever, sore throat pain, chills, and aches and pains due to colds or flu. Each 5 millilitres contains 160 milligrams of acetaminophen for relief from aches, pains, and fever. The dye-free formula is ideal for children who may be sensitive or allergic to dyes, and it is stain-free, so an accidental spill won’t ruin bedding, clothing, or furniture. Children’s TYLENOL® Acetaminophen Suspension Liquid is available in a cherry flavour and comes in a 100-millilitre bottle. Relieves children’s aches, pains, and fever Fast, effective relief of fever and aches and pains due to colds or flu Formulated for children 2 to 5 years Contains acetaminophen Available in a cherry flavour 100 mL

Medicinal Ingredient (each 5 mL contains): Acetaminophen 160 mg. Non-Medicinal Ingredients: Butylparaben, carboxymethylcellulose sodium, cellulose, citric acid, flavours, glycerin, propylene glycol, propylparaben, purified water, sorbitol, sucralose, sucrose, xanthan gum.

Children’s TYLENOL® Acetaminophen Suspension Liquid provides fast and effective relief of fever, sore throat pain, chills, and aches and pains due to colds or flu. Keep out of the reach of children. Do not use with other drugs containing acetaminophen. Do not give more than the maximum dose. Overdose may result in severe or possibly fatal liver damage. Do not use if allergic to acetaminophen. Consult a doctor if symptoms last for more than five days, fever lasts more than three days, sore throat pain lasts more than two days, or your child develops allergic reactions, such as wheezing, rash, or itching. Ask a doctor or pharmacist before use if your child has a serious liver or kidney disease or uses any other medications, including natural health products, prescription drugs, salicylates, or other pain and fever relief medications. Do not use if carton is open or if printed bottle neck band or inner foil seal is broken. Children’s TYLENOL® products come in child resistant packages. Store at room temperature, 15 to 30°C (59 to 86°F). Protect from light. For your medicine cabinet: In case of overdose, call a poison control centre or doctor immediately, even if you do not notice any possible signs or symptoms, such as increased sweating, nausea, vomiting, stomach pain, and loss of appetite.

Dye Free - Cherry Blast, 100 mL